T3

I've had to lower my T3 to 25mcg - was on 75mcg of T3 and 30mcg T3.  

I was getting feelings of being over-medication.  Anxiety, sweating, headaches, wired, feeling speedy.

TSH  0.02 (0.3 - 5.5)

T4   15.5 (9 - 25)

FT3  6.1 (3.5 - 6.5)

I lowered the T3 yesterday and today  headache and feelings of being wired and speedy have gone but am feeling very cold.  Is that normal?

1 Reply

oldestnewest
  • Mischa,

    I've deleted my previous reply as I thought you were taking 75mcg T3.

    You weren't biochemically over medicated on 75mcg Levothyroxine and 30mcg T3 but FT3 high in range can make some people feel over medicated.  5mcg dose reduction is very small and although it may help you feel less wired and anxious I think reducing for one day is too soon to affect your metabolism and make you feel cold.

    _______________________________________________________________________________

    I am not a medical professional and this information is not intended to be a substitute for medical guidance from your own doctor. Please check with your personal physician before applying any of these suggestions.

You may also like...